MathSciNet Relay Station
MathSciNet bibliographic data
MR2683829 (2011g:35008) 35A30 (35K57 35L70)
Bokhari, Ashfaque H.; Al-Dweik, Ahmad Y.; Zaman, F. D.; Kara, A. H.; Mahomed, F. M. Generalization of the double reduction theory. Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 3763–3769.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement